Quantcast



 
Thread Rating:
  • 0 Votes - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5

Prescribed inhaler long term after bronchitis?

Post: #1
01-10-2012, 05:42 AM
member25386 Offline
****

Prescribed inhaler long term after bronchitis?

A couple years ago, I had really bad bronchitis and didn't go to the doctor until it was really rough. They ended up prescribing me a few different things at the time, in addition to a steroid inhaler the doctor said I should stay on the full-time indefinitely.

I hated it. It made my heart race and I felt nauseous, so after a couple weeks, I stopped. Fast forward, and now any time I get a minor cold, my breathing is the first thing greatly effected.

I know you guys aren't doctors, but do you think staying on a steroid inhaler would prevent that from happening? Like...to strengthen my lungs and airways so my breathing isn't effected later? Or is it just going to reduce my issues after I'm already sick?



Find all posts by this user
Post: #2
02-02-2012, 03:30 PM
member29211 Offline
***

RE: Prescribed inhaler long term after bronchitis?

I'd be very worried about being on any form of steroids long term without good reason. I have lupus, and my lungs are affected by it, and my doctor has never suggested any type of inhaler. Every time I get a cold, it affects my chest and I have to have strong antibiotics to clear it, and anti-inflammatory medication to settle the lungs again.

I just have to rest and ride it out - thankfully, since we've lived in Spain it hasn't been such a major problem. We live near the salt lakes in Torrevieja, and it's one of the healthiest places in the world for people with arthritis and breathing problems. Hey Jessi, I have the answer to your problem - move out here!



Find all posts by this user
Post: #3
02-15-2012, 03:49 AM
member55325 Offline
**

RE: Prescribed inhaler long term after bronchitis?

I suggest that you seek medical assistance from another doctor. Looks like you're getting bad side effects from the steroid inhaler. Steroid use can be very sensitive. If it does not work well for you, tell your doctor so they can change your medication. I was prescribed with a medicine with steroid (sorry, I forgot the exact name) for my sinusitis but after taking it for a couple days, I had random palpitations. Good thing my doctor listened and she changed my prescription. Now, I no longer experience random palpitations.



Find all posts by this user
Thread Closed 




                 
                 

Copyright 2007-2017 Chaotic Inceptions - Wellescent.com